# SDR FDEA201302190371

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A57112116200
- Condition: Mismanufactured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF E0 6-5310-7-5020 APT1, FOUND EDGE DISTANCE FOR HOLES H1 AND H 2 AT FR 43 LT TO BE BELOW MINIMUM OF .472".  R & R SUPPORT ANGLE AT FR 43 LT IAW SRM 51-72-10.  R & R FRAME FOOT AT FR 43 LT IAW SRM 51-72-10.
